My left foot and the outer side of my left leg have been feeling numb or have a loss of sensation. It used to be happening at night, but now, it is constant. There are times when the toes feel an achy pain as well. My father died from complications due to MS and this is a real concern. Doctor did xrays looking for compressed nerve as cause, but this is not the case. Could it be MS? What should I do?
How are you?
Your symptoms could also be due to peripheral neuropathy due to diabetes or vitamin B12 deficiency. Please consult your doctor about these.
Another possibility is peripheral arterial disease (PAD) which can cause numbness and pain in extremities.
MS does not seem a likely cause as of now as the more common causes need to be ruled out first.
Hope this helps!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.